# SDR CA090422001

- Difficulty date: April 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 2,623 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: C6NF10385
- Condition: Wrong Part
- Location: I/B End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION, IT WAS NOTED THAT THE NEW CABLE WAS TOO SHORT FOR OEM MM ROUTING PATH. WHEN COMPARED TO REMOVED SERVICEABLE CABLE IT WAS NOTED THAT THE NEW CABLE WAS 14.5 INCHES SHORTER MINIMUM.
